# SDR SWAA960204

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Wrinkled
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND SKIN WRINKLED AT AFT PRESSURE BULKHEAD AT BS 1016, BETWEEN S9L TO S11L.  REPAIRED PER BOEING SRM.
